Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 18 of 23 found articles
 
 
  Stability estimate for a nonlinear coupled heat transfer model
 
 
Title: Stability estimate for a nonlinear coupled heat transfer model
Author: Xu, Dinghua
Tian, Yimeng
Appeared in: Applied mathematics letters
Paging: Volume 143 () nr. C pages p.
Year: 2023
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 18 of 23 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands